# SDR AWXA9500359

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Engine: Ge CFM563B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063208
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SNA-PHX - FLT 207 - AIRCRAFT VIBRATES EXCESSIVELY IN ALL FLIGHT REGIMENS EXCEPT WITH POWER BACK, DURING DESCENT.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE MEC POWER AWA TASK CARD R8M73001.  RIGGED PER AWA TASK CARD F8M75001 AND TESTED PER AWA TASK CARD F5M71001.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP PER AWA TASK CARD R8M73001 AND TESTED PER TASK CARD F5M71001.  AIRCRAFT RELEASED FOR SERVICE.  (M)
